# SDR DHL2002741009

- Difficulty date: June 21, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 SMOKE DETECTOR LIGHT WILL NOT TEST.  RELAMPED LIGHT BULBS FOR NR 6 SMOKE DETECTOR, OPS CHECK NORMAL AS PER MM 26-17-0.
